# SDR FDEA201705191463

- Difficulty date: May 19, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 51,021 hours, 17,703 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 141N29518
- Condition: Dented
- Location: Nlg Downlock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NLG DOWNLOCK FITTING HAS A DENT ON THE INBD FLANGE AND EDGE DAMAGE ON THE INBD FLANGE. REPAIRED IAW EA  F-5330-T0333140.  MAJOR REPAIR.
